Home General discussion



Bloating

KateMKateM MelbourneMember Posts: 6
edited January 2019 in General discussion
Hi, just wondering if anyone is experiencing bloating, especially in the stomach. I look like I'm 8 months pregnant! I often have cramps too and my stomach is 'hard' to touch. I've just finished chemo - AC & Taxol, and are about to start radiation. 

Comments

  • arpiearpie Mid North Coast, NSWMember Posts: 4,015
    Hi @KateM - that doesn't sound right to me ..... You haven't eaten anything that may have caused it?

    Can you ring your Breast Care Nurse for advice, even your Oncologist and/or you GP ..... you need to be checked out, particularly if you are in any sort of discomfort or pain

    Take care & all the best xx

  • Seashells70Seashells70 Member Posts: 2
    Hi Kate, I have just finished with Fec C and Docetaxel. I have bloated each time 2 weeks after the  Doce dose. I was so shocked the first time - it was like I blew up overnight!! It does settle. Watch your ankles - mine turned into kankles! Best of luck to you xx
Sign In or Register to comment.